Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Exact probability distribution functions of some Rényi type statistics


Author: Miklós Csörgő
Journal: Proc. Amer. Math. Soc. 16 (1965), 1158-1167
MSC: Primary 62.10
DOI: https://doi.org/10.1090/S0002-9939-1965-0214178-5
MathSciNet review: 0214178
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. H. Abel, Oevres complètes, Christiania, C. Groendahl, 1839.
  • [2] Z. W. Birnbaum and Ronald Pyke, On some distributions related to the statistic $ D_n^ + $, Ann. Math. Statist. 29 (1958), 179-187. MR 0093873 (20:393)
  • [3] Z. W. Birnbaum and Fred H. Tingey, One-sided confidence contours for probability distribution functions, Ann. Math. Statist. 22 (1951), 592-596. MR 0044081 (13:367d)
  • [4] H. E. Daniels, The statistical theory of the strength of bundles of threads. I, Proc. Roy. Soc. Ser. A 183 (1945), 405-435. MR 0012388 (7:19d)
  • [5] Alfred Rényi, On the theory of order statistics, Acta Math. Acad. Sci. Hungar. 4 (1953), 191-231. MR 0061792 (15:885e)
  • [6] N. Smirnov, Sur les écarts de la courbe de distribution empirique, Mat. Sb. (N.S.) 6 (48) (1939), 3-26. MR 0001483 (1:246b)
  • [7] Goro Ishii, On the exact probabilities of Rényi's tests, Ann. Inst. Statist. Math. Tokyo 11 (1959), 17-24. MR 0107924 (21:6646)
  • [8] Li-Chien Chang, On the ratio of an empirical distribution function to the theoretical distribution function, Acta Math. Sinica 5 (1955), 347-368; English transl., Selected Transl. Math. Statist. and Prob., Vol. 4, pp. 17-38, Inst. Math. Statist. and Amer. Math. Soc., Providence, R. I., 1963. MR 0076213 (17:865a)
  • [9] S. C. Tang, Some theorems on the ratio of empirical distribution to the theoretical distribution, Pacific J. Math. 12 (1962), 1107-1114. MR 0157418 (28:652)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 62.10

Retrieve articles in all journals with MSC: 62.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0214178-5
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society